全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Jiafa Xu , Jiqiang Jiang ...
来源:[J].Applied Mathematics Letters(IF 1.501), 2020, Vol.102
摘要:Abstract(#br)In this paper, we focus on the convergence analysis of the unique solution for a Dirichlet problem of the general k -Hessian equation in a ball. By introducing some suitable growth conditions and developing a new iterative technique, the unique solution of the k -Hes...
作者:Zhenluo Lou , Jiafa Xu
来源:[J].Applied Mathematics Letters(IF 1.501), 2019, Vol.96, pp.54-60
摘要:Abstract(#br)In this paper, we study the following weighted elliptic system − Δ u + u = λ 1 | x | α u 3 + μ | x | β u v 2 , x ∈ B , − Δ v + v = λ 2 | x | α v 3 + μ | x | β u 2 v , x ...
作者:... Johnny Henderson , Jiafa Xu , Zhengqing Fu
来源:[J].Journal of Function Spaces, 2019, Vol.2019
摘要:In this paper, we study the existence of positive solutions for the system of second-order difference equations involving Neumann boundary conditions: ,,,,,, where is a given positive integer, , and . Under some appropriate conditions for our sign-changing nonlinearities, we use ...
作者:... Manzoor Ahmad , Jiafa Xu , Zhengqing Fu
来源:[J].Mathematical Problems in Engineering(IF 1.383), 2019, Vol.2019
摘要:This work is committed to establishing the assumptions essential for at least one and unique solution of a switched coupled system of impulsive fractional differential equations having derivative of Hadamard type. Using Krasnoselskii’s fixed point theorem, the existence, as ...
作者:... Donal O’Regan , Jiafa Xu , Zhengqing Fu
来源:[J].Journal of Function Spaces, 2019, Vol.2019
摘要:In this paper using topological degree we study the existence of nontrivial solutions for a higher order nonlinear fractional boundary value problem involving Riemann-Liouville fractional derivatives. Here, the nonlinearity can be sign-changing and can also depend on the derivati...
作者:... Zhongli Wei , Jiafa Xu , Donal O’Regan
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 2015, Vol.288, pp.151-158
摘要:Abstract(#br)In this paper we investigate the existence and uniqueness of extremal solutions for nonlinear boundary value problems of a fractional p -Laplacian differential equation involving Riemann–Liouville derivatives. We construct two well-defined monotone iterative seq...
作者:Keyu Zhang , Jiafa Xu
来源:[J].Mediterranean Journal of Mathematics(IF 0.641), 2015, Vol.12 (3), pp.717-727
摘要:Abstract(#br)In this paper we shall discuss the existence of non-trivial solutions for an impulsive differential equation subject to non-separated boundary conditions. Our criteria for the existence theorems will be expressed in terms of the first eigenvalue of the corresponding ...
作者:Jiafa Xu , Wei Zheng ...
来源:[J].Arabian Journal of Chemistry(IF 2.266), 2013
摘要:Abstract(#br)A “turn-on” fluorescent sensor, SU-CM is synthesized for Mg 2+ detection. The design of SU-CM is based on Schiff base ligand which is derived from the reaction between hydroxymethyl coumarin and aminated Sudan I dye. The low concentration of SU-CM (1 × 10 −...
作者:Jiafa Xu , Wei Dong , Donal O’Regan
来源:[J].Applied Mathematics Letters(IF 1.501), 2014, Vol.37, pp.61-66
摘要:Abstract(#br)In this paper we discuss the existence of weak solutions for the fourth-order Navier boundary value problem { Δ 2 u ( x ) + c Δ u ( x ) = λ u ( x ) + f ( u ( x ) ) , in Ω , u = Δ u = 0 , ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×